# SDR DHL2005803537

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 834
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WING CTR SECTION FLOORBEAM HOLES (2EA) MISDRILLED, STA 834.500 RBL 32" RBL 37.750 (MAIN CARGO COMPT.)  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 11-28-05, DWG NR AA33-53-R06 REV IR DATE 11-16-05.  REMOVED FASTENERS IAW SRM 51-1-21. TRIMMED OUT DAMAGED SECTION, FABRICATED REPAIR ANGLE (7075T6 511 0.140") AND (2EA) FILLERS (7075T6 511 0.140") IAW DWG NR AA33-53-R06.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW DWG AA33-53-R06, SRM 51-1-20D, SRM 51-3-1.
